Fevadol 200 Mg Suppository 10Pcs
Collect 0.3 Loyalty Points with this purchase
Free Delivery Service 50 S.R. Onward.
What are FEVADOL SUPPOSITORIES?
It is anti-pyretic and analgesic suppositories for children.
- Analgesic and anti-pyretic.
Ingredients and efficacy:
- Contains Paracetamol 200 mg.
- Temporary relief of mild to moderate aches including teething, headache, and sore throat.
- Treatment of fever.
- Children 1-3 years: 1 Fevadol 200 mg suppository 2-3 times daily.
- Children 3-6 years: 1 Fevdol 200 mg suppository 3-4 times daily.
Information about fever in children and its causes:
- Fever in children is an increase in child body temperature over 38° C.
- In most cases, fever occurs in children due to infection, as the body stimulates natural defense mechanisms against infection, such as influenza, sore throat, and diarrhea.
- Vaccination also causes moderate fever lasts for one or two days.
General advice about fever:
- Keep a thermometer at home to monitor your children's temperature continuously.
- During fever use, cold backs on forehead and thighs, give your child plenty of fluids and remove excess clothes and covers.